# SDR FDEA2020040870715

- Difficulty date: April 7, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 49,836 hours, 23,401 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FL360 AFT CARGO FIRE EICAS AND MASTER WARNING EICAS  RESOLVED ITSELF BEFORE QRH AND AGENT DISCHARGE  COULD BE COMPLETED.     REFERENCE WRI 26-12/4866 FOR CORRECTIVE MAINTENANCE  ACTION AND REMOVE/INSTALL PARTS INFO FOR THIS WRI,  ALSO.  ALL INFO APPLIES TO BOTH ITEMS.  AC OK FOR  SERVICE.
